# SDR P5CA9701288

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N859FT
- Make and model: Boeing 747123
- Aircraft serial: 20326
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Brace
- Condition: Damaged
- Location: Nr 2  Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE ON NR 2 PYLON DIAGONAL BRACE DUE TO RUBBING SAILBOAT DOOR LATCH.  FOUND DAMAGE IN LIMITS, INSPECTED PER BAC NDT MANUAL PART 6 54-40-03, FOUND OK, AND  BLENDED DAMAGED AREA TREATED PER BAC SRM 51-40-01 AND 51-10-01.
